# SDR SWAA2021071522775

- Difficulty date: October 13, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 20,453 hours, 8,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT SIDEWALL SUPPORT ANGLE LOWER EDGE CORRODED STA 500I AT RBL25' AND W/L 157 / REMOVED CORROSION FROM FWD CARGO BAY SIDEWALL SUPPORT ANGLE STA 500I RBL 25 WL 157 IAW SRM 51-10-02-0G-0 PAR 15. INSPECTED W/ 10X MAG GLASS NO ALLOWABLE LIMITS FOUND IN SRM SIDEWALL SUPPORT ANGLE IS FOUND OUT OF LIMITS. REMOVED AND REPLACED SIDEWALL SUPPORT ANGLE IAW SRM 51-40-02-0G-0 AND DWG 143A9481 REV:-. APPLIED CIC TO NEW SIDEWALL SUPPORT ANGLE IAW AMM 51-21-9-620-802 MPN: 143A9485Y34 ATAG: AD5847
